I have lupus/sjogren's syndrome, and I've noticed that my joint pain, headaches, and extreme fatigue and weakness increase during my menstral cycle. These symptoms are normal with lupus, but seem to worsen monthly. Is there a link?
HI TREECIE,THERE MIGHT BE MIGHT BE SOME LINK.I CAN NOT SAY FOR SURE,BECAUSE I AM NOT A DOCTOR.HAVING REAL HEAVY PERIODS EVERY MONTH CAN ALL SO DRAIN A WOMANS BODY.HAVE YOU TALKED WITH YOUR DOCTOR,ABOUT THIS?IF THIS HAS BEEN GOING ON A WHILE YOUR DOCTOR NEEDS TO KNOW,THERE MIGHT BE SOME THING MORE THAN JUST YOUR PERIOD EFFETCTING YOU.IT COULD ALL SO BE YOR LUPUS GETTING WORSE.MAKE AN APPOINTMENT WITH YOUR DOCTOR AND GET THIS CHECKED THIS WEEK.JUST TO BE ON THE SAFE SIDE,BEING SAFE IS BETTER THAN BEING SORRY LATER.TAKE CARE OF YOUR SELF HON.TNT406
I also have Lupus and had same problems as you have described. I started keeping a pain journal and found that my problems increased a lot during menstruation as well as ovulation. I went to my OBGyn and was checked for endometriosis. Turns out I had a lot of endo and surgery to get rid of it helped the symptoms greatly improve--even my lupus got better. You might want to look into the symptoms of endoetriosis and check it out.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.